Alert archive / Kentucky / River Flood Warnings in 2018

River Flood Warning 19, NWS Louisville, KY

February 22, 2018Butler County, Muhlenberg County, Ohio County, Kentucky

NWS Louisville, KY issued this river flood warning at Feb 22, 2018, 10:43 AM CST for Butler County, Muhlenberg County, Ohio County, Kentucky. It took effect at Feb 22, 2018, 8:51 PM CST. It was in force for 9 days.

The area

The counties it named.

The facts

Issued
Feb 22, 2018, 10:43 AM CST (16:43 UTC)
In effect from
Feb 22, 2018, 8:51 PM CST
Expired
Mar 4, 2018, 6:42 AM CST
In force
9 days
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
Minor

Counties Butler County, KY, Muhlenberg County, KY, Ohio County, KY

The radar

The Ft Campbell radar (KHPX), 72 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Green River (KY) at Rochester (RCHK2).

Action stage
34 ft
Minor stage
37 ft
Moderate stage
45 ft
Major stage
50 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03315850, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Feb 22, 5:52 AM CST, 4 hours 51 minutes earlier.

Area forecast discussion, Feb 22, 5:52 AM CST, 4 hours 51 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
652 AM EST Thu Feb 22 2018

.Forecast Update...
Issued at 651 AM EST Thu Feb 22 2018

Most of the heavy rain is now across the northern Bluegrass region
of KY and will continue to move out of the forecast area over the
next couple of hours. The lighter precipitation will hang on across
portions of east and south central KY through the morning hours. The
Kentucky mesonet shows a broad stripe of 1.5-2.5 inches of rain has
fallen across central KY since midnight. We have had some reports of
a few roads flooding across east central KY this morning. In
addition, the heavy rain has caused some of the smaller rivers to
rise to near flood stage. The forecast was updated based on the
latest radar data and was adjusted down a bit this afternoon as well.

&&

.Short Term...(Today through Friday)
Issued at 313 AM EST Thu Feb 22 2018

...SIGNIFICANT ROUNDS OF RAINFALL CONTINUING INTO THE WEEKEND...

...FLOOD WATCH FOR ALL OF SOUTHERN INDIANA AND MUCH OF CENTRAL
KENTUCKY THROUGH SATURDAY NIGHT...

The radar currently shows a widespread area of light to moderate
rainfall along and north of a line from Simpson county to Lincoln
county in KY and all across southern IN. This rainfall has been
heavy at times and multiple mesonet stations across central KY have
measured upwards of an inch of rain. The highest so far is in Hart
county where over two inches has fallen. This rain will lead to some
minor flooding on area roadways. The heaviest rain should lift off
to the northeast by around sunrise or shortly after with some
lingering showers across southeast central KY through the morning
hours. Widespread 1-2 inches of rain is expected across central KY
with this rain north of the line highlighted above. Southern IN will
see half an inch to 1 inch. Much of the region should dry out for at
least a portion of the afternoon into the early evening hours.

The front that moved through yesterday has stalled out across east
central KY. This front will move little through the day today.
However, it will begin to lift back to the north tonight as a warm
front. Another impulse riding along the edge of the upper level
ridge will bring another round of moderate to heavy rainfall late
Thursday night. This heaviest rainfall through the overnight hours
will be focused across southern IN. It will shift southward towards
the Ohio River through the morning on Friday and become weaker as it
heads eastward through the afternoon. Rainfall amounts through this
period will be heavies along and north of the Ohio River where 1-
1.5" of rain is possible.

There will be quite a gradient of temperatures across the region
each day depending on where the frontal boundaries set up and where
precipitation is heavies. The Lake Cumberland region will be the
warmest. In addition to the rain, it will be quite breezy across
east central KY on Friday with gusts in the 30-35 mph range.

.Long Term...(Friday night through Wednesday)
Issued at 334 AM EST Thu Feb 22 2018

For Friday night into Saturday, a low pressure system will deepen
across the Plains. A warm front associated with this system will
lift north across the region on Saturday. Rounds of showers are
expected as this boundary lifts to the north Friday night and
Saturday, though precipitation amounts should not be too high.
Saturday will be warm with highs in the mid 60s to lower 70s.

The low pressure system will quickly move through the upper Midwest
Saturday night into Sunday morning, swinging the cold front through
the lower Ohio Valley. Ahead of the front, we will become marginally
unstable and a low level jet will develop. Models show precipitable
water values rising to near 1.5 inches. A line of showers and storms
looks to develop and move through Saturday evening into the
overnight hours. These have the potential to become severe with
damaging winds likely the main threat. In addition, with the very
high precipitable water values, additional heavy rain of an inch or
more could cause some flash flooding in addition to the ongoing
river flooding.

Much of this activity should move out by around daybreak on Sunday
with high pressure building in behind the cold front. This high
pressure looks to actually give the region a few days of dry
weather, lasting through Tuesday. This will be needed as many rivers
will likely be in flood by this time frame. Another system will then
move in from the south on Wednesday.

&&

.Aviation...(12Z TAF Issuance)
Issued at 635 AM EST Thu Feb 22 2018

Light rains will continue near BWG/LEX through the morning hours.
IFR-MVFR conditions are likely through 12-15Z. By mid morning or
early afternoon, flight conditions should start to improve as the
shortwave exits the area and rains diminish some. By early to mid
afternoon, expect only VCSH and MVFR conditions. However, more rains
and deteriorating conditions are expected this evening as a frontal
boundary moves north through the region.

&&

.Hydrology...
Updated at 349 AM EST Thu Feb 22 2018

Minor flooding continues along the Ohio River at Tell City,
Cannelton, and Louisville.

Synoptic models continue to advertise an additional 2 to 4 inches of
rainfall through Saturday night across much of the region. This
range has been very consistent over the past few days. As with any
convective, long term event, some locally higher amounts will be
possible depending on where multiple axes of heavier precipitation
develop. The most likely geographical area to get the most rain will
be those locations west of I-65.

This rainfall combined with already saturated soils will lead to
excessive runoff through the period. This will result in flooding
issues in the typical low-land and flood prone areas and potentially
some flash flooding. In addition, ongoing river flooding will become
worse with time as the runoff makes its way into the rivers.

Current river forecasts that are out are based on forecasts that
contain 72 hours of future rainfall. Thus, the current forecasts
capture rainfall through Saturday morning. The forecasts that will
be issued later this morning will cover the majority of the rainfall
from this series of events - through Sunday morning.

Some of the following stage information comes from various ensemble
model packages, and is likely to change as new data are ingested by
those models. Other data is based on current official forecasts.
**Also remember that the rain that will be responsible for the rises
on the rivers hasn't even fallen yet, so significant river stage
forecast changes should be expected over the coming days.**

...Ohio River...

The river from Louisville to Tell City is forecast to reach moderate
flood levels. This could occur by late Friday afternoon at Tell
City, Saturday morning at Cannelton, and early Sunday morning at
Louisville. At least minor flooding is predicted at Clifty Creek,
with moderate flooding possible.

...Green River and Rough River...

At Dundee, minor flooding is forecast by Friday.

At least minor flooding is expected at Woodbury today and Rochester
Friday night. Munfordville and Alvaton will approach flood stage,
but are not forecast to hit flood stage at this time.

...Rolling Fork River...

Boston is forecast to rise to flood stage this weekend and has a
chance to rise to moderate.

...Kentucky River...

Minor flooding may be possible at Lockport this weekend. Peaks Mill
on Elkhorn Creek is a smaller, flashier stream and is more difficult
to predict very far in advance but it may go into minor flood this
weekend as well.

Given the consistent and consecutive heavy rainfall forecasts from
the guidance, a Flood Watch is in effect for the northwestern 2/3rds
of KY and all of southern Indiana for the duration of the overall
event, through Saturday night.

Residents of southern Indiana and central Kentucky should remain
alert this week for flooding.  Stay tuned for the latest forecasts
and updates through the week.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...Flood Watch through Sunday morning for INZ076>079-083-084-
     089>092.

KY...Flood Watch through Sunday morning for KYZ023>043-045>049-
     053>055-061>065-070>074.

&&

Update...EER
Short Term...EER
Long Term...EER
Aviation...AMS
Hydrology...EER
Hazardous weather outlook, Feb 22, 3:06 AM CST, 7 hours 37 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
406 AM EST Thu Feb 22 2018

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>055-061>065-
070>074-230915-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Butler-Edmonson-Hart-Green-Taylor-Logan-Warren-Simpson-Allen-Barren-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Morgantown, Brownsville, Horse Cave,
Greensburg, Campbellsville, Russellville, Bowling Green, Franklin,
Providence, Scottsville, and Glasgow
406 AM EST Thu Feb 22 2018 /306 AM CST Thu Feb 22 2018/

...FLOOD WATCH IN EFFECT THROUGH SUNDAY MORNING...

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

An area of widespread moderate rain early this morning may result in
some flooding in low lying areas and ponding of water on roadways.
Additional heavy rain is expected across southern Indiana tonight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Several rounds of rainfall are likely through Saturday night across
southern Indiana and portions of central Kentucky. The axis of
heaviest rainfall looks to be across southern Indiana and west-
central Kentucky where an additional 2 to 4 inches of rainfall may
occur through early Sunday morning. Locally higher amounts will be
possible. This rainfall combined with saturated soils will lead to
area creeks and streams running high with flooding likely in many
locations. Therefore a Flood Watch is in effect through Saturday
night.

Strong to severe thunderstorms are possible Saturday evening and
Saturday night as a cold front sweeps through the region. The main
threat is damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding.
Spotter activation may be needed Saturday night.

KYZ056-057-066-067-075>078-081-082-230915-
Garrard-Madison-Casey-Lincoln-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Lancaster, Richmond, Liberty, Stanford,
Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville,
and Albany
406 AM EST Thu Feb 22 2018 /306 AM CST Thu Feb 22 2018/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...Today and Tonight.

Moderate rainfall across a portion of the region this morning may
lead to some ponding of water in low lying areas.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Several rounds of rainfall are likely through Saturday with a couple inches
of rain possible. This rainfall combined with saturated soils will
lead to area creeks and streams running high.

Strong to severe thunderstorms are possible Saturday evening and
Saturday night as a cold front sweeps through the region. The main
threat is damaging winds.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding.
Spotter activation may be needed Saturday night.

EER

In the hours before

Local storm report, Feb 22, 7:16 AM CST, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
816 AM EST THU FEB 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       ROCHESTER               37.21N 86.89W
02/22/2018  M2.72 INCH       BUTLER             KY   CO-OP OBSERVER

            24-HOUR RAINFALL.

&&

EBW
Local storm report, Feb 22, 7:18 AM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
818 AM EST THU FEB 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       TELL CITY               37.95N 86.76W
02/22/2018  M2.18 INCH       PERRY              IN   CO-OP OBSERVER

            24-HOUR RAINFALL.

&&

EBW
Local storm report, Feb 22, 7:21 AM CST, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LOUISVILLE KY
821 AM EST THU FEB 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     HEAVY RAIN       1 W BOWLING GREEN       36.98N 86.46W
02/22/2018  M2.22 INCH       WARREN             KY   COCORAHS

            COCORAHS STATION KY-WR-26, 1 W BOWLING
            GREEN.

0731 AM     HEAVY RAIN       FRANKFORT 7.3 W         38.19N 85.00W
02/22/2018  M2.33 INCH       FRANKLIN           KY   COCORAHS

            COCORAHS STATION KY-FR-4, FRANKFORT 7.3 W.

0730 AM     HEAVY RAIN       S FK LICKING RIVER      38.38N 84.30W
02/22/2018  M2.71 INCH       HARRISON           KY   CO-OP OBSERVER

            CO-OP OBSERVER STATION CYNK2, S FK LICKING
            RIVER.

0715 AM     HEAVY RAIN       LOCK 7                  37.82N 84.72W
02/22/2018  M2.46 INCH       JESSAMINE          KY   CO-OP OBSERVER

            CO-OP OBSERVER STATION HIBK2, LOCK 7.

0700 AM     HEAVY RAIN       MIDWAY                  38.15N 84.68W
02/22/2018  M2.92 INCH       WOODFORD           KY   COCORAHS

            COCORAHS STATION KY-WF-6, MIDWAY.

0700 AM     HEAVY RAIN       3 W ELK CREEK           38.10N 85.42W
02/22/2018  M2.21 INCH       SPENCER            KY   COCORAHS

            COCORAHS STATION KY-SP-4, 3 W ELK CREEK.

0700 AM     HEAVY RAIN       CORNERS                 37.79N 86.23W
02/22/2018  M2.30 INCH       BRECKINRIDGE       KY   CO-OP OBSERVER

            CO-OP OBSERVER STATION CNRK2, CORNERS.

0700 AM     HEAVY RAIN       TAYLORSVILLE            38.03N 85.35W
02/22/2018  M2.20 INCH       SPENCER            KY   CO-OP OBSERVER

            CO-OP OBSERVER STATION TLRK2, TAYLORSVILLE.

0700 AM     HEAVY RAIN       TELL CITY               37.95N 86.76W
02/22/2018  M2.18 INCH       PERRY              IN   CO-OP OBSERVER

            24-HOUR RAINFALL.

0700 AM     HEAVY RAIN       ANCHORAGE 2.8 NE        38.30N 85.51W
02/22/2018  M2.06 INCH       JEFFERSON          KY   COCORAHS

            COCORAHS STATION KY-JF-1, ANCHORAGE 2.8 NE.

0700 AM     HEAVY RAIN       ROCHESTER               37.21N 86.89W
02/22/2018  M2.72 INCH       BUTLER             KY   CO-OP OBSERVER

            24-HOUR RAINFALL.

0700 AM     HEAVY RAIN       4 W LEXINGTON           38.05N 84.54W
02/22/2018  M2.70 INCH       FAYETTE            KY   COCORAHS

            COCORAHS STATION KY-FY-19, 4 W LEXINGTON.

0700 AM     HEAVY RAIN       1 WSW SAINT MATTHEWS    38.24N 85.66W
02/22/2018  M2.21 INCH       JEFFERSON          KY   COCORAHS

            COCORAHS STATION KY-JF-52, 1 WSW SAINT
            MATTHEWS.

0700 AM     HEAVY RAIN       1 WNW DUNCAN            37.86N 85.01W
02/22/2018  M3.40 INCH       MERCER             KY   COCORAHS

            COCORAHS STATION KY-ME-8, 1 WNW DUNCAN.

0700 AM     HEAVY RAIN       FORKS OF ELKHORN        38.22N 84.82W
02/22/2018  M2.72 INCH       FRANKLIN           KY   COCORAHS

            COCORAHS STATION KY-FR-1, FORKS OF ELKHORN.

0700 AM     HEAVY RAIN       1 N GEORGETOWN          38.23N 84.55W
02/22/2018  M2.89 INCH       SCOTT              KY   COCORAHS

            COCORAHS STATION KY-SC-1, 1 N GEORGETOWN.

0700 AM     HEAVY RAIN       1 SSE BUCKNER           38.36N 85.42W
02/22/2018  M2.04 INCH       OLDHAM             KY   COCORAHS

            COCORAHS STATION KY-OL-6, 1 SSE BUCKNER.

0700 AM     HEAVY RAIN       2 SW LOUISVILLE         38.20N 85.77W
02/22/2018  M2.03 INCH       JEFFERSON          KY   COCORAHS

            COCORAHS STATION KY-JF-35, 2 SW LOUISVILLE.

0700 AM     HEAVY RAIN       1 ESE NICHOLASVILLE     37.87N 84.56W
02/22/2018  M2.09 INCH       JESSAMINE          KY   COCORAHS

            COCORAHS STATION KY-JS-9, 1 ESE
            NICHOLASVILLE.

0700 AM     HEAVY RAIN       OHIO RIVER LOCK AND DAM 37.88N 86.70W
02/22/2018  M2.05 INCH       HANCOCK            KY   CO-OP OBSERVER

            CO-OP OBSERVER STATION CNNI3, OHIO RIVER
            LOCK AND DAM.

0700 AM     HEAVY RAIN       2 NW LYNDON             38.29N 85.61W
02/22/2018  M2.29 INCH       JEFFERSON          KY   COCORAHS

            COCORAHS STATION KY-JF-2, 2 NW LYNDON.

0700 AM     HEAVY RAIN       HODGENVILLE             37.57N 85.74W
02/22/2018  M2.60 INCH       LARUE              KY   COCORAHS

            COCORAHS STATION KY-LA-5, HODGENVILLE.

0700 AM     HEAVY RAIN       2 NE LA GRANGE          38.43N 85.36W
02/22/2018  M2.29 INCH       OLDHAM             KY   COCORAHS

            COCORAHS STATION KY-OL-8, 2 NE LA GRANGE.

0700 AM     HEAVY RAIN       3 NNW SALVISA           37.96N 84.89W
02/22/2018  M3.34 INCH       ANDERSON           KY   COCORAHS

            COCORAHS STATION KY-AN-3, 3 NNW SALVISA.

0700 AM     HEAVY RAIN       MILLERSTOWN 4E          37.43N 86.01W
02/22/2018  M2.45 INCH       HART               KY   CO-OP OBSERVER

            CO-OP OBSERVER STATION MLTK2, MILLERSTOWN
            4E.

0700 AM     HEAVY RAIN       BALLTOWN                37.73N 85.52W
02/22/2018  M2.98 INCH       NELSON             KY   COCORAHS

            COCORAHS STATION KY-NL-4, BALLTOWN.

0656 AM     HEAVY RAIN       LOUISVILLE INTL-STANDIF 38.17N 85.74W
02/22/2018  M2.15 INCH       JEFFERSON          KY   ASOS

            ASOS STATION SDF, LOUISVILLE INTL-STANDIFORD
            FIELD AP.

0654 AM     HEAVY RAIN       LEXINGTON BLUE GRASS AI 38.04N 84.61W
02/22/2018  M2.97 INCH       FAYETTE            KY   ASOS

            ASOS STATION LEX, LEXINGTON BLUE GRASS
            AIRPORT.

0653 AM     HEAVY RAIN       BOWMAN FIELD AIRPORT    38.23N 85.66W
02/22/2018  M2.10 INCH       JEFFERSON          KY   ASOS

            ASOS STATION LOU, BOWMAN FIELD AIRPORT.

0653 AM     HEAVY RAIN       CAPITAL CITY AIRPORT    38.18N 84.90W
02/22/2018  M2.59 INCH       FRANKLIN           KY   ASOS

            ASOS STATION FFT, CAPITAL CITY AIRPORT.

0645 AM     HEAVY RAIN       2 NW ANCHORAGE          38.30N 85.57W
02/22/2018  M2.20 INCH       JEFFERSON          KY   COCORAHS

            COCORAHS STATION KY-JF-40, 2 NW ANCHORAGE.

0645 AM     HEAVY RAIN       5 N NONESUCH            37.97N 84.76W
02/22/2018  M3.23 INCH       WOODFORD           KY   COCORAHS

            COCORAHS STATION KY-WF-3, 5 N NONESUCH.

0630 AM     HEAVY RAIN       PLEASURE RIDGE PARK     38.16N 85.86W
02/22/2018  M2.47 INCH       JEFFERSON          KY   COCORAHS

            COCORAHS STATION KY-JF-10, PLEASURE RIDGE
            PARK.

0630 AM     HEAVY RAIN       1 N ELIZABETH           38.15N 85.98W
02/22/2018  M2.61 INCH       HARRISON           IN   COCORAHS

            COCORAHS STATION IN-HR-12, 1 N ELIZABETH.

0600 AM     HEAVY RAIN       1 W FLOYDS KNOBS        38.32N 85.90W
02/22/2018  M2.16 INCH       FLOYD              IN   COCORAHS

            COCORAHS STATION IN-FD-22, 1 W FLOYDS KNOBS.

0600 AM     HEAVY RAIN       JEFFERSONVILLE          38.31N 85.74W
02/22/2018  M2.26 INCH       CLARK              IN   COCORAHS

            COCORAHS STATION IN-CK-18, JEFFERSONVILLE.

0534 AM     FLOOD            4 SW NEW ZION           38.14N 84.54W
02/22/2018                   FAYETTE            KY   BROADCAST MEDIA

            GEORGETOWN ROAD SHUT DOWN BETWEEN IRON WORKS
            PIKE AND BEREA ROAD DUE TO FLOODING.

&&
Local storm report, Feb 22, 8:13 AM CST, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
913 AM EST THU FEB 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 AM     FLOOD            4 WNW MAUD              37.85N 85.36W
02/22/2018                   NELSON             KY   EMERGENCY MNGR

            SIGNIFICANT FLOODING OCCURRED ON PORTIONS OF
            HWY 62 AND 162 WEST OF BLOOMFIELD EARLY THIS
            MORNING. NELSON COUNTY SCHOOLS OPENED ON A
            TWO HOUR DELAY. WATER IS NOW RECEDING AND
            ONLY OVER THE ROAD IN FLOOD PRONE LOW AREAS.

&&

EBW
Local storm report, Feb 22, 8:44 AM CST, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
944 AM EST THU FEB 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     HEAVY RAIN       1 E COLVILLE            38.37N 84.19W
02/22/2018  M4.10 INCH       HARRISON           KY   PUBLIC

            26-HOUR RAINFALL TOTAL.

&&

EBW
Local storm report, Feb 22, 9:00 AM CST, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1000 AM EST THU FEB 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 AM     FLOOD            3 NNW SAINT CATHERINE   37.74N 85.27W
02/22/2018                   WASHINGTON         KY   EMERGENCY MNGR

            A NUMBER OF ROADS REMAIN CLOSED ACROSS THE
            COUNTY DUE TO FLOODING. ONE PRIVATE BRIDGE
            WAS WASHED OUT.

&&

EBW

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 22, 1:53 AM CSTAreal Flood AdvisoryLMKBarren, Green, Hart, Larue, Marion, Metcalfe and 3 more3 hr
Feb 22, 2:23 AM CSTAreal Flood AdvisoryLMKAllen, Barren, Edmonson, Warren3 hr
Feb 22, 2:53 AM CSTRiver Flood WarningLMKButler, Warren7 days
Feb 22, 3:22 AM CSTAreal Flood AdvisoryLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Jessamine and 5 more3 hr
Feb 22, 4:10 AM CSTAreal Flood AdvisoryLMKAnderson, Bullitt, Franklin, Hardin, Hart, Henry and 5 more3 hr
Feb 22, 4:54 AM CSTAreal Flood WarningLMKAnderson, Bourbon, Fayette, Franklin, Harrison, Marion and 8 more3 hr
Feb 22, 5:29 AM CSTRiver Flood WarningLMKOhio5 days
Feb 22, 5:44 AM CSTRiver Flood WarningLMKNicholas, Robertson4 days
Feb 22, 7:35 AM CSTRiver Flood WarningLMKFranklin4 days
Feb 22, 7:38 AM CSTRiver Flood WarningLMKBourbon34 hr
Feb 22, 7:59 AM CSTRiver Flood WarningLMKHardin, Nelson7 days
Feb 22, 10:55 AM CSTRiver Flood WarningLMKCarroll, Henry, Owen5 days
Feb 22, 12:57 PM CSTRiver Flood AdvisoryLMKFranklin36 hr

Nearby

River Flood Warnings in Kentucky, 2018Every river flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.